# SDR DLL10981275

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503542107
- Condition: Corroded
- Location: Bs 1693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN  FS 1693 STRG 38 : REPAIR FOR CORROSION CUTOUT.  THE FUSELAGE SKIN WAS FOUND CORRODED AT FS 1693 AND STRG 38.  THE DAMAGED SKIN WAS CUTOUT OVER A 3.1 BY 6.8 AREA TO REMOVE THE CORROSION.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 365024-14, REV A.
